Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GuardedlyOptimistic

How do I go to work on ACCUTANE?

Recommended Posts

Hi, I've been on ortho tricyclen for 2 weeks now and i've developed a huge cysts on my cheek, 1.5 cm in diameter and i just got one on my chin. I've never had cysts on my chin. They hurt!!!.....If OTC doesn't work, i'm going to have to take accutane. But, if my acne is hormonally related, some imbalence, then won't the acne come back later?

My question is, if i do decide to go on the accutane, how will i survive going to work everyday while my face is broken out??? from the initial break out? not to mention, i sit at a desk all day. won't my back kill????

i just want to cry. the otc is doing nothing....if anything, i think they look bigger now???? i don' tknow what to do. will someone help me? hear me? i'm desparate???

Share this post


Link to post
Share on other sites

If you do have the initial breakout for accutane it wont last probably more than a few weeks, maximum! Just be strong if you go on it and don't think about your face because it'll more than likely just bring you down during a breakout.

And my back only hurts when there is a physical strain on it (i.e. - leg exercises). I stand all day at work, and use the computer quite frequently and my back has never hurt from either. So I'd say you'll have no problem sitting at work.

Share this post


Link to post
Share on other sites

you have to give the tricyclen more than 2 weeks to work. give it a month, you will see some results, but if it comes down to accutane, you might get a break out, but it won't be anything to bad, just give it time and you will have a really clear face.

Share this post


Link to post
Share on other sites

see, i've heard horrific stories about how people's faces get sooooo broken out!!! it's scary and i don't know what to do. if 2 weeks isn't enough of ortho....what to do? i'm getting cysts!!!

Share this post


Link to post
Share on other sites

hi,

i already have lots of scarring on my cheeks and not from the cysts. i have them from the big whiteheads that swell under the surface and connect to each other. how awful!....i'm just utterly terrified of using this drug.

thanks,

nr

Share this post


Link to post
Share on other sites

You shouldn't be so terrified about this drug, you will learn from your dermo all the info you need to understand the side effects and how likely you will get some of them.

Share this post


Link to post
Share on other sites

from what i have seen, the severe initial breakout only lasts from a week, to at most a month. and some dont even experience an initial breakout. accutane, on average, usually grants the user at least 2/3 years, sometimes a lifetime, of clearskin, or normal skin, and if u can go through a month of horrible skin, its definately worth it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×